# SDR 2005UALA00988

- Difficulty date: September 15, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 33,793 hours, 11,895 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED FWD BATTERY LEFT AND COM EMERGENCY AFT L.   REPLACED ENERGECY POWER-SUPPLY UNIT 10WL.
